KOEBE Arcs and FATOU Points of Normal Functions.

W. Seidel; F. Bagemihl

Commentarii mathematici Helvetici (1961/62)

  • Volume: 36, page 9-18
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Seidel, W., and Bagemihl, F.. "KOEBE Arcs and FATOU Points of Normal Functions.." Commentarii mathematici Helvetici 36 (1961/62): 9-18. <http://eudml.org/doc/139224>.

author = {Seidel, W., Bagemihl, F.},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {9-18},
title = {KOEBE Arcs and FATOU Points of Normal Functions.},
url = {http://eudml.org/doc/139224},
volume = {36},
year = {1961/62},

AU - Seidel, W.
AU - Bagemihl, F.
TI - KOEBE Arcs and FATOU Points of Normal Functions.
JO - Commentarii mathematici Helvetici
PY - 1961/62
VL - 36
SP - 9
EP - 18
KW - complex functions
UR - http://eudml.org/doc/139224
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.